Tinnitus — One Month Now

Discussion in 'Introduce Yourself' started by Michel_7, Jul 29, 2016.

tinnitus forum
    1. Michel_7

      Michel_7 Member

      Location:
      Pacific Beach, San Diego, CA
      Tinnitus Since:
      06/15/2016
      Cause of Tinnitus:
      Possible Ototoxicity due toErythromycin and NSAID (Diflucan)
      About a month ago it started one day after having a 2 day head cold and having sinus problems same day. A few days after that I had my second bout with gout and took diclofenac (NSAID) for 4 or 5 days. Prior to that for my sinus issues I took some Erythromycin. I did take Erythromycin prior to this for a few months as well. Unknown to me I suppose both medications are Ototoxic. Not sure if this will go away at some point and God I hope it does.

      My Mon did tell me she had the same thing in her right ear like me (and left for me but not as loud or noticeable, except at night) and after 2 years it just went away on its own, she is 70 now). I have been educating myself and the best I have found so far is music masking at night with while noise. The latest research on that front is to use a program to notch out some music of the frequency of the high pitch sound, for me it is close to 8Khz and simply listening to that music for a year, studies showed it may go away sooner (at least a year of listening which I have not done and may not either who knows..)...

      There are 2 companies working on some treatment AURIS and OTONOMY and hope their phase 2 and 3 trials go well. You would think with upwards of 50 million world wide sufferers that would spend almost anything to alleviate this sound there would be hundreds of companies....I mean they are leaving $$$ Billions on the table...come on GUYS....where are all the vets too that are more likely to suffer from this...

      Anyways I have been detoxing from fungus (did the spit test and yes they are there) and have been on that for 3 days and seeing some success and perhaps it is my perception but some improvement in the loudness but it is still there at night and definitely louder when I am stressful...the day it started I was under extreme stress as well...worst thing you can do to yourself is to stress....

      That is it for me...hope to be back and reading some of the other stories and I suppose have a positive mental attitude and pray!!!

      Michel

       
      • Like Like x 1
    2. billie48
      Sunshine

      billie48 Member Benefactor Hall of Fame Ambassador Team Research

      Location:
      Vancouver, Canada
      Tinnitus Since:
      03/2009
      Welcome to the forum @Michel_7 and thanks for your meaningful post. You seem to be well educated about T and how to cope with it, plus the latest drugs being tested out there. You are welcome to explore the TT site and its many resources. Your T is relatively new so it many have a chance to fade of disappear after some time. Reading the success stories will help you stay more positive and hopeful which can reduce stress and fear about T. The more relax and positive you are, the more likely that your T will be less intrusive or perhaps fade out in due time. Take care. God bless.
       
      • Like Like x 1
    3. Michel_7

      Michel_7 Member

      Location:
      Pacific Beach, San Diego, CA
      Tinnitus Since:
      06/15/2016
      Cause of Tinnitus:
      Possible Ototoxicity due toErythromycin and NSAID (Diflucan)
      Thank! I hope so too...
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.